# SDR NOCA06012

- Difficulty date: June 8, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: H2052K3833
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ESCAPE SLIDE DOOR WILL NOT OPEN WHILE PERFORMING OPS CHECK.  REMOVED AND REPLACED ALL (4 EA) LEFT OFFWING SLIDE COMPARTMENT DOOR LATCHES IAW MM 25-65-09-004-001 STEP 2 D-E AND MM 25-65-09-404-077 STEP 3E.
